# SDR USAA2011031791096

- Difficulty date: February 25, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER LEFT WING FUEL PANEL 540LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17.  REPLACED LOWER LEFT WING FUEL PANEL 540LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17 IAW A320 SRM 57-27-11.
